MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETBF2516C145E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Injury (2348)
Date of Event 11/09/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant ii stent graft system was implanted in a patient for the endovascular treatment of a 60mm diameter abdominal aortic aneurysm.It was reported that after a follow up abdominal ct performed approximately 5 years post index procedure, a type ii and possible type ib endoleak were noted.The physician noted that the distal right common iliac measured 17mm distal to the bifurcated limb and, so he planned to use a 20mm distal flared limb.During the re-intervention, retrograde angiogram was performed, and the physician confirmed a type ii endoleak with patent lumbar arteries and a type 1b endoleak.The physician then coiled the lumbar artery and placed glue into the aneurysmal sac.The physician then placed a 16x20x93mm limb to extend to the right hypogastric artery.The physician was satisfied with the final angiogram as no type 1b endoleak was present.As per the physician, the cause of the event may have been due to lack of adequate length of seal of the stent graft limb inside the native right common iliac artery.No additional clinical sequelae were reported and the patient is fine.

Brand Name
ENDURANT II BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7066185
Report Number2953200-2017-01885
Device Sequence Number18870970
Product Code MIH
UDI-Device Identifier00613994991263
UDI-Public00613994991263
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/03/2014
Device Model NumberETBF2516C145E
Device Catalogue NumberETBF2516C145E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2017
Initial Report FDA Received Date11/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR